# SDR DALA201804302909

- Difficulty date: April 24, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 59,105 hours, 27,014 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERNAL SKIN DENTED.    REPAIRED THE SKIN IAW SRM 52-10-00.
